MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-VANTEX 3L 7F 16CM CVC MAX BARRIER

Medline Industries, LP MEDLINE; DBD-VANTEX 3L 7F 16CM CVC MAX BARRIER
Catalog Number ECVC8395
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
DBD-VANTEX 3L 7F 16CM CVC MAX BARRIER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50906488
Report Number1417592-2026-51685
Device Sequence Number20352713
Product Code LRO
UDI-Device Identifier10653160368434
UDI-Public10653160368434
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC8395
Device Lot Number2024020190
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date09/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown